# SDR IXXA20110812001

- Difficulty date: August 12, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: S4613768
- Condition: Corroded
- Location: Vertical Stab
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT VERTICAL STABILIZER REAR SPAR CORRODED AT STA ZR 45.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED STRAP AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FORM 8110-3, DATED 09/09/11, DWG ED-5402, DATED 08/23/11, SRM 51-1-8, NDT SPM PART 06-10-01-001, SRM 55-5-1, FIG 2, SHEET 5 ITEM "A", SRM 51-2-0, FIG 50, SHEET 52, DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
